# SDR O2GA2021102150601

- Difficulty date: October 13, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N506UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605362
- Aircraft time: 12,192 hours, 8,998 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pcb
- Part number: 661870721
- Part serial: 0220
- Condition: Unknown
- Part time: 12,192 hours, 8,998 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

CLIMBING THROUGH 16000 FEET MASTER CAUTION LIGHT STARTED FLASHING AND THE CABIN DOOR ANNUNCIATOR ILLUMINATED. CREW RAN THE CHECKLIST, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AIRPORT. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE MAIN ENTRY DOOR MONITOR PCB. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
